| Model Number |
407652 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
| Health Effect - Clinical Codes |
Chest Pain (1776); Cardiac Perforation (2513); Syncope/Fainting (4411); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was further reported that post explant the patient experienced worsening tricuspid valve regurgitation (severe tricuspid valve re gurgitation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced syncope, regurgitation, cardiac perforation and chest pain.It was further noted that the right ventricular (rv) lead exhibited dislodgement and positioning/placement issue.The right ventricular (rv) lead was explanted. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead; therapy date: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.